MAUDE Adverse Event Report: MO016 MO-MOBERLY INFANT HEEL WARMER SQUEEZE 4X4IN; INFANT HEEL WARMER (CHEMICAL HEAT PACK)

MO016 MO-MOBERLY INFANT HEEL WARMER SQUEEZE 4X4IN; INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Model Number 11460-010T
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
Infant heel warmer burst while warming.There has been no injury reported.No further information, clinical data, or patient demographics were provided when requested.
 
Additional Manufacturer Narrative
One un-used sample was returned for evaluation and activated in the lab without issue.As no issues were found during investigation, a root cause could not be determined.The device history record review was completed on the reported lot number v2p154, and the lot was manufactured and released in compliance with all requirements.Cardinal health will continue to monitor complaint trends for this reported issue.

Brand Name
INFANT HEEL WARMER SQUEEZE 4X4IN
Common Device Name
INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood dr.
waukegan, IL 60085
8478874151
MDR Report Key19494486
Report Number1423537-2024-00021
Device Sequence Number7107419
Product Code MPO
UDI-Device Identifier10630140017391
UDI-Public10630140017391
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11460-010T
Device Catalogue Number11460-010T
Device Lot NumberV2P154
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Initial Report FDA Received Date06/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/15/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown